Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Sudden blurring in the eyes, headache. Vision corrected. On hypertension medication

Iam 56 years old. Iam wearing glasses since 25 years. Recently In the evening Iam feeling blurrness in the eyes first left eye then it has come to right eye it will stay upto 5 minutes again it will go away. After that Iam feeling headache . I donot have sugar sofar. What is the reason? Recently I have checked up my glasses also. Every thing is ok. Kindly clear my dought.More over Iam having BP Iam taking tablet regularly.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
It seems from the history that you are having sudden onset of blurring of vision lasting for few seconds lasting for few minutes associated with headache. These symptoms are usually not related to vision or eye problem.
These problems indicate transient ischemic attack probably because of hypertension or other problems like atherosclerosis...
Hence this requires evaluation by a physician to find out the underlying cause and treatment accordingly.

Thank you
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor